Nagoya Mathematical Journal

Boundedness and convergence of solutions of Duffing's equation

Kenichi Shiraiwa

Full-text: Open access

Article information

Nagoya Math. J., Volume 66 (1977), 151-166.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory


Shiraiwa, Kenichi. Boundedness and convergence of solutions of Duffing's equation. Nagoya Math. J. 66 (1977), 151--166.

Export citation


  • [1] Coddington-LevinsonTheory of ordinary differential equations, McGraw-Hill (1955).
  • [2] C. Hayashi, Y. Ueda and H. KawakamiTransformation theory as applied to the solution of non-linear differential equations of the second order, Int. J. Non- Linear Mechanics, 4 (1969), 235-255.
  • [3] H. KawakamiQualitative study on the solutions of Duffing's equation, Thesis (1973), Kyoto University.
  • [4] W. S. Loud Boundedness and convergence of solutions of xn–cxf–gx) e(), Duke Math. J., 24 (1957), 63-72. Department of Mathematics Collegeof General Education Nagoya University